# SDR SWIA202157342

- Difficulty date: March 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1015-1031 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 27 BETWEEN FS 1015.00 - 1031.00. MARKED.   (C-CHECK RO 4/3/2021)    PERFORMED PERMANENT REPAIR REF MHIRJ REO670-53-61-1851 REV -- DATED 2021-03-24. LEAK TEST GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
